I am 77 years old and have an active sex life. As I have aged, my climaxes became easy to control and I could prolong sex, all of which is good. I have always had very strong climaxes and very enjoyable sex. Also my sexual drive has always been strong.

For the last 15 years I have taken erection medication for harder and larger erections. I now take a 100mm tablet of Cialis about 4 times a week (when I have sex). I can still get a firm erection without, but the pills give me a much harder erection and I can hold it longer.

About two years ago, I had two very bad hernias and had an emergency operation to repair them. This was a life-threatening operation of over 5 hours. After, when I had sex again, I experienced extreme pain in the head of my Penis. I found that if I angled my penis a certain direction during sex it would not hurt. I thought that perhaps the doctor had cut a nerve? After a few months the pain went away.

Today, the only way I can climax is manually, with lots of lubrication, and even that is difficult. I have not been able to climax inside the vagina. The sex act is still very pleasurable but not as extreme as in the past and my climaxes are not nearly as strong. Also, recently I have noticed that my sex drive has been reduced.

I have Arthritis and have been taking a (painkiller?) called Etoricoxib – arcoxia – 120 mg. Perhaps that has reduced my Sex drive? However, it has helped me live a normal life with the arthritis. I also take Nutrabion vitamins B6 and b12 for the numbness in one hand, although only a half dose. I was hoping that would help with the sensitivity in my Penis.

At my age, I hate to complain, but would really love to be able to climax easier and inside.

Thanks for any advice you can give me, I am an American living in the Philippines, and doctors are not much help on these subjects here.

Responses

  • Michael Castleman says:

    Having an active libido and sex life at age 77, you’re healthy and robust. Congratulations.

    Now, about your problem ejaculating. It’s very unlikely that your arthritis medication plays any role in it. For older adults with arthritis, drugs usually help sex because they relieve pain and inflammation, which distract from the undivided attention sex deserves.

    If your hernias were inguinal, that’s in the groin area, and it’s possible that your surgery might have nicked a nerve involved in ejaculation. But it’s equally possible that you have some residual disability from the five hours of surgery. Meanwhile, with advancing age, ejaculation problems become more prevalent and severe, so it’s also possible that your situation is aging-related. Hard to say which. Maybe a combination of these factors. So it’s possible that your situation may not improve.

    On the other hand, it might. I suggest you read my article on Ejaculation and Orgasm Difficulties. It may or may not contain information you don’t already know, but if there’s new info, it just might help. I hope so.

Leave a Response

This site uses Akismet to reduce spam. Learn how your comment data is processed.